# SDR DALA2018122427376

- Difficulty date: December 21, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 58,091 hours, 21,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 4818569) DURING INSPECTION FOUND DURING EMERGENCY LIGHT CHECK FOUND RT L7 OVERWING ESCAPE LIGHT RT OVERWING GROUND ILLUMINATION LIGHT INOPERATIVE. FOUND DEFECTIVE FUSE IN M1671 BATTERY CHARGER. REPLACED SAME PER B737 AMM 33-51-06. OPS CHECK GOOD.
